Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 33, NWS Green Bay, WI

July 22, 2013Forest County, Lincoln County, Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 22, 2013, 7:12 PM CDT for Forest County, Lincoln County, Oneida County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2013, 7:12 PM CDT (00:12 UTC)
Expired
Jul 22, 2013, 8:00 PM CDT
In force
48 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Forest County, WI, Lincoln County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:33 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1541 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

559 
WUUS53 KGRB 230012
SVRGRB
WIC041-069-085-230100-
/O.NEW.KGRB.SV.W.0033.130723T0012Z-130723T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL FOREST COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHEASTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 800 PM CDT

* AT 712 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES NORTHEAST OF RHINELANDER TO 7 MILES
  SOUTHWEST OF WOODBORO...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RHINELANDER...CRANDON...WOODBORO...STARKS...GAGEN...HILES...
  JEFFRIS...ARGONNE...MONICO AND ENTERPRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4581 8926 4572 8866 4547 8888 4547 8942
      4543 8942 4538 9004
TIME...MOT...LOC 0011Z 282DEG 24KT 4571 8918 4555 8969

HAIL...1.00IN
WIND...60MPH

$$

TDH
3 follow-up statements
311 
WWUS53 KGRB 230023
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
723 PM CDT MON JUL 22 2013

WIC041-069-085-230100-
/O.CON.KGRB.SV.W.0033.000000T0000Z-130723T0100Z/
FOREST WI-LINCOLN WI-ONEIDA WI-
723 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ONEIDA...NORTHERN LINCOLN AND WEST CENTRAL FOREST COUNTIES UNTIL 800
PM CDT...

AT 724 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF CRANDON TO WOODBORO...AND MOVING
EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
CRANDON...GAGEN...HILES...JEFFRIS...ARGONNE...MONICO...ENTERPRISE...
PELICAN LAKE...LENNOX...NASHVILLE AND MOLE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4581 8926 4572 8866 4547 8888 4547 8942
      4543 8942 4538 9004
TIME...MOT...LOC 0023Z 282DEG 24KT 4569 8907 4553 8958

HAIL...1.00IN
WIND...<50MPH

$$

TDH
888 
WWUS53 KGRB 230040
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
740 PM CDT MON JUL 22 2013

WIC069-230050-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-130723T0100Z/
LINCOLN WI-
740 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINCOLN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED 
OUT OF THE WARNED AREA.

LAT...LON 4555 8942 4576 8893 4572 8866 4547 8888
      4547 8942 4543 8942
TIME...MOT...LOC 0040Z 282DEG 24KT 4571 8886 4551 8936

$$

WIC041-085-230100-
/O.CON.KGRB.SV.W.0033.000000T0000Z-130723T0100Z/
FOREST WI-ONEIDA WI-
740 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ONEIDA AND CENTRAL FOREST COUNTIES UNTIL 800 PM CDT...

AT 736 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF CRANDON TO 7 MILES NORTH OF
PARRISH...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
CRANDON...MONICO...ARGONNE...ENTERPRISE...PELICAN LAKE...LENNOX...
NASHVILLE AND MOLE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4555 8942 4576 8893 4572 8866 4547 8888
      4547 8942 4543 8942
TIME...MOT...LOC 0040Z 282DEG 24KT 4571 8886 4551 8936

HAIL...1.00IN
WIND...<50MPH

$$

TDH
954 
WWUS53 KGRB 230045
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
745 PM CDT MON JUL 22 2013

WIC041-085-230055-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-130723T0100Z/
FOREST WI-ONEIDA WI-
745 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONEIDA AND
CENTRAL FOREST COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT!

LAT...LON 4555 8942 4576 8893 4572 8866 4547 8888
      4547 8942 4543 8942
TIME...MOT...LOC 0045Z 282DEG 24KT 4570 8881 4550 8931

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:08 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 22, 6:08 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT MON JUL 22 2013

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.UPDATE...
ISSUED AT 407 PM CDT MON JUL 22 2013

FORECAST UPDATED FOR THE SEVERE THUNDERSTORM WATCH WHICH COVERS
MUCH OF THE FORECAST AREA. WILL DEAL WITH THE FOX CITIES AND
LAKESHORE REGION AROUND MID EVENING IF NEEDED.
&&

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 220 PM CDT MON JUL 22 2013

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG COLD
FRONT MOVING SOUTHEAST OVER WESTERN LAKE SUPERIOR...WESTERN
WISCONSIN TO NORTHWEST IOWA.  THOUGH UPPER SUPPORT IS LARGELY NORTH
OF LAKE SUPERIOR.  THERE MAY BE A WEAK IMPULSE OVER NORTHWEST
WISCONSIN THAT HELPED CONVECTION FIRE EARLIER THIS AFTERNOON.
THOUGH NOT THE 2500 ML CAPES THAT WERE EXPECTED EARLIER...ML CAPES
HAVE RISEN INTO THE 1500-2000 J/KG RANGE WHICH WILL BE MORE THAN
SUFFICIENT FOR SEVERE STORMS INTO NORTH-CENTRAL WISCONSIN LATER THIS
AFTERNOON...PROVIDED THAT THIS PESKY INHIBITION CAN GET WHITTLED
AWAY.  DESPITE 0-6KM SHEAR OF 35 KTS AND DECENT LOW LEVEL
SHEAR...THE FRONT IS STRUGGLING TO PRODUCE GOOD THUNDERSTORMS EVEN
WITH DEWPOINTS IN THE UPPER 60S AHEAD OF IT.  BUT POTENTIAL WILL
REMAIN FOR SEVERE STORMS TO DEVELOP AS INHIBITION IS FURTHER ERODED.
STORMS SHOULD BE ARRIVING INTO N-C WISCONSIN BY 21Z AND IRON
MOUNTAIN TO WAUSAU BY 00Z.  SEVERE WEATHER IS THE MAIN FORECAST
CONCERN.

TONIGHT...THE COLD FRONT WILL DRIVE SOUTHEAST ACROSS ALL BUT FAR
NORTH-CENTRAL WISCONSIN THIS EVENING...AND EXIT AROUND MIDNIGHT OR
SHORTLY THEREAFTER.  ASSUMING SEVERE STORMS DEVELOP...STORMS SHOULD
BE SURFACE BASED INTO THE EVENING WITH ML CAPES AROUND 1.5-2K J/KG
AND 0-6KM BULK SHEAR VALUES AROUND 30-35KTS.  STORMS SHOULD GROW
MORE ELEVATED WITH TIME THIS EVENING WITH CAPES FALLING AS A
RESULT.  DECENT 0-1KM HELICITY SHOULD BE ABLE TO SUPPORT ROTATING
UPDRAFTS THAT WILL KEEP A FEW STORMS ON THE STRONGER SIDE
THOUGH...SO THE SEVERE THREAT SHOULD CONTINUE INTO THE MID-EVENING
HOURS.  AS STORM INTENSITY GRADUALLY DIMINISHES...THE MAIN THREATS
WILL TRANSITION TO A DAMAGING WIND THREAT...WHICH SHOULD REACH INTO
THE EASTERN SECTIONS OF THE FORECAST AREA LATE IN THE EVENING.
BEHIND THE FRONT...PLENTY OF STRATO-CU UPSTREAM OVER MINNESOTA WILL
ARRIVE LATE TONIGHT.  WILL KEEP PARTLY TO MOSTLY CLOUDY CONDITIONS
GOING THROUGH LATE TONIGHT BEFORE MOISTURE THINS OUT.

TUESDAY...DRIER AIR WILL BE FILTERING SOUTH ACROSS MUCH OF CENTRAL
AND NORTHEAST WISCONSIN DURING THE MORNING...THOUGH LINGERING
MOISTURE OVER THE UPPER PENINSULA AND FAR NORTHERN WISCONSIN MAY
KEEP SCT-BKN STRATO-CU AROUND A LITTLE LONGER THAN FURTHER SOUTH.
NORTHERLY WINDS WILL BE DRIVING IN A COOLER AND LESS HUMID AIRMASS.
HIGH TEMPS WILL ONLY REACH FROM THE UPPER 60S TO MID 70S UNDER
MOSTLY SUNNY TO PARTLY CLOUDY SKIES.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 220 PM CDT MON JUL 22 2013

UPPER PATTERN DURING PERIOD CHARACTERIZED BY NW UPPER FLOW AND
OCNL SHORTWAVE TROFS MOVING THROUGH MEAN TROF POSITION. EACH
SHORTWAVE TROF--MID WEEK AND END OF THE WEEK--WILL BRING SCATTERED
CONVECTION AND COOLER AIR. STRONGEST OF THE SYSTEMS NEXT WEEKEND
WILL BRING CHILLY AIR INTO STATE ON SATURDAY. WHILE UPPER FLOW IS
CYCLONIC...SURFACE ANTICYCLONE AND DRY LOW-LEVELS SHOULD MINIMIZE
THREAT FOR WIDESPREAD INSTABILITY SHOWERS.

TEMP FORECAST THROUGH THE PERIOD GENERALLY A BLEND OF PREVIOUS
FORECAST AND BEST PERFORMING 22/12Z MODELS. MIN TEMPS WED AM COULD
SLIP TO 40 F IN THE BOGS OF NORTH-CENTRAL WISC.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 608 PM CDT MON JUL 22 2013

LINE OF STORMS DEVELOPING ALONG AND AHEAD OF A COLD
FRONT WHICH AT 430 PM THIS AM EXTENDS FROM AROUND ASHLAND TO
LACROSSE. ISOLATED SEVERE STORMS POSSIBLE OVER CENTRAL AND NORTH
CENTRAL WISCONSIN THROUGH EARLY EVENING. STORMS WILL BE PASSING
OVER NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH 8 PM AND THEN
TOWARD EAST CENTRAL WISCONSIN INCLUDING THE LAKESHORE TOWARD 10
PM. VFR CONDITIONS IN THE FRONTS WAKE AS DRIER AIR ON NORTHWEST
WINDS POUR INTO THE REGION. LATER TUESDAY MORNING...VFR CIGS WILL
WRAP INTO NORTHWEST WISCONSIN AND MAY REACH NORTH CENTRAL
WISCONSIN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........TDH
SHORT TERM.....MPC
LONG TERM......JKL
AVIATION.......TDH
Hazardous weather outlook, Jul 22, 2:21 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
221 PM CDT MON JUL 22 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
221 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS...
LARGE HAIL...AND HEAVY RAIN THIS EVENING...ESPECIALLY OVER
CENTRAL AND NORTH-CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY...BUT SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS
EVENING.

LMZ521-522-541>543-231930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
221 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. SOME OF THE STORMS COULD
CONTAIN GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

INCREASING NORTH TO NORTHEAST WINDS AND WAVES WILL CREATE CONDITIONS
HAZARDOUS FOR SMALL CRAFT TUESDAY INTO WEDNESDAY MORNING.

MPC/JKL

In the hours before

Local storm report, Jul 22, 5:19 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             SUMMIT LAKE             45.38N 89.19W
07/22/2013  M0.88 INCH       LANGLADE           WI   TRAINED SPOTTER

&&

SAC
Local storm report, Jul 22, 5:28 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             SUMMIT LAKE             45.38N 89.19W
07/22/2013  M1.50 INCH       LANGLADE           WI   TRAINED SPOTTER

&&

SAC
Local storm report, Jul 22, 5:46 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     FUNNEL CLOUD     4 N DEERBROOK           45.29N 89.16W
07/22/2013                   LANGLADE           WI   LAW ENFORCEMENT

            NEAR HIGHWAY 45 AND KNIGHT ROAD

&&

TH
Special weather statement, Jul 22, 6:03 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
603 PM CDT MON JUL 22 2013

WIZ005-010>012-230000-
FLORENCE-FOREST-ONEIDA-VILAS-
603 PM CDT MON JUL 22 2013

...SPECIAL WEATHER STATEMENT...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF EAGLE RIVER TO 10 MILES EAST OF EAGLE RIVER TO EAGLE RIVER...
MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  TIPLER BY 630 PM CDT...
  POPPLE RIVER BY 655 PM CDT...
  FLORENCE BY 700 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

RDM
Special weather statement, Jul 22, 6:37 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
637 PM CDT MON JUL 22 2013

WIZ005-010>012-018-019-030-035-230100-
FLORENCE-FOREST-LANGLADE-LINCOLN-MARATHON-ONEIDA-VILAS-WOOD-
637 PM CDT MON JUL 22 2013

...MORE THUNDERSTORMS WITH A COLD FRONT THIS EVENING...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING ALONG A COLD FRONT EXTENDING FROM 30
MILES NORTHEAST OF EAGLE RIVER TO NEAR EAU CLAIRE...MOVING SOUTHEAST
AT 25 MPH.

PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  TOMAHAWK AND WOODBORO BY 655 PM CDT...
  NEW WOOD WILDLIFE AREA AND RHINELANDER BY 700 PM CDT...
  ABBOTSFORD BY 720 PM CDT...
  PARRISH BY 735 PM CDT...
  COUNCIL GROUNDS STATE PARK BY 740 PM CDT...
  MERRILL BY 745 PM CDT...

CAMPERS SHOULD SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS
HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

TDH
Special weather statement, Jul 22, 6:39 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
639 PM CDT MON JUL 22 2013

WIZ010-011-018>021-030-031-036-037-074-230030-
FOREST-LANGLADE-LINCOLN-MARATHON-MENOMINEE-NORTHERN OCONTO
COUNTY-ONEIDA-PORTAGE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-
639 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS FROM ROSHOLT AND WITTENBERG NORTHEAST TO NEAR
ANTIGO...MOVING EAST AROUND 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS CLUSTER OF STORMS AS THEY MOVE
THROUGH LANGLADE...MENOMINEE...SHAWANO...NORTHEAST PORTAGE AND
NORTHERN WAUPACA COUNTIES.

* SOME LOCATIONS THAT WILL SEE THE THUNDERSTORMS ARE
  NEOPIT...WHITE LAKE...MOUNTAIN AND BIRNAWOOD

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:38 PM CDTAreal Flood AdvisoryGRBLanglade3 hr
Jul 22, 7:48 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto42 min
Jul 22, 8:28 PM CDTSpecial Marine WarningGRB92 min
Jul 22, 8:28 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto47 min
Jul 22, 9:00 PM CDTSevere Thunderstorm WarningGRBOconto30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.